Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I hate being on antibiotics- hate it- the derm put me first on solodyn for 2 weeks- and that made me feel like Sh** , he switched to doxy for the next two weeks and then i had my wisdom teeth out and was put on amoxicillin- now he wants me to try Bactrim for two weeks ( i had a really bad breakout)---- ( i go on accutane in about two weeks). is it safe to switch antibiotics like this-- and should i even bother with the bactrim??

If anyone has any insight id greatly appreciate it

thanks :)

Share this post


Link to post
Share on other sites

id say dont bother with the acne ones before starting accutane..accutanes a big deal, give your body a little break before you go on it. as for all the antibiotics, do you take probiotics with them??? like actimel, bacteria yoghurts stuff like that? caus it can make a real difference in helping you to not feel like sh*t :) good luck with the tane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×